# SDR REXA2025020300113

- Difficulty date: January 12, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE AFT LOWER SILL IS CORRODED.  REPLACED PASSENGER DOOR SURROUND STRUCTURE LOWER SILL (KICKPLATE ANGLE PN# SH670-31875-3) IAW CRJ 700 SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
